# SDR DALA2023032302223

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 CORROSION ON INTERCOSTAL LOWER SIDE BTW STA 580 AND STA 600 AT FWD CARGO DOOR INTERNAL STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00134: INTERCOSTAL LOWER SIDE AT FWD CARGO DOOR INTERNAL STRUCTURE WAS FABRICATED AND REPLACED PER DWG 143N6603-223 REV. B AND B-757-200 SRM. (2681606)
